Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Incorporation of error function absorption coefficient in transport equation


Authors: Jin H. Chin and Stuart W. Churchill
Journal: Quart. Appl. Math. 18 (1960), 93-96
MSC: Primary 33.00
DOI: https://doi.org/10.1090/qam/111863
MathSciNet review: 111863
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. M. Elsasser, Heat transfer by infrared radiation in the atmosphere, Harvard Meteor, Studies No. 6, Harvard Univ., 1942
  • [2] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. MR 0065391
  • [3] A. Erdelyi, ed., Tables of integral transformations, vol. I, Formula No. 8, McGraw-Hill Book Co., New York, 1953, p. 266
  • [4] J. H. Chin and S. W. Churchill, Radiant heat transfer through the atmosphere, Chem Eng. Progr. Sympos. Series, in press.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33.00

Retrieve articles in all journals with MSC: 33.00


Additional Information

DOI: https://doi.org/10.1090/qam/111863
Article copyright: © Copyright 1960 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website